본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A NOTE ON CERTAIN QUOTIENT SPACES OF BOUNDED LINEAR OPERATORS

Cho, Chong-Man    (Department of Mathematics Hanyang University   ); Ju, Seong-Jin    (Department of Mathematics Hanyang University  );
  • 초록

    Suppose X is a closed subspace of Z = ${({{\Sigma}^{\infty}}_{n=1}Z_{n})}_{p}$ (1 ${\infty}$ , dim $Z_{n}$ ${\infty}$ ). We investigate an isometrically isomorphic embedding of L(X)/K(X) into L(X, Z)/K(X, Z), where L(X, Z) (resp. L(X)) is the space of the bounded linear operators from X to Z (resp. from X to X) and K(X, Z) (resp. K(X)) is the space of the compact linear operators from X to Z (resp. from X to X).


  • 주제어

    bounded linear operator .   compact operator .   quotient space .   ${\ell}_p$-sum.  

  • 참고문헌 (7)

    1. C.-M. Cho, A Note on M-ideals of Compact Operators, Canad. Math. Bull. 32 (1989), 434-440. 
    2. N. Dunford and J. Schwartz, Linear Operators, Vol.I. Interscience Publisher, New York, 1958. 
    3. G. Godini, Characterization of Proximinal Subspaces in Normed Linear Spaces, Rev. Roumaine Math. Pures Appl., TOME XVIII 6 (1973), 901-906. 
    4. R. B. Holmes, B. Scranton and J. Ward, Approximation from the space of compact operators and other M-ideals, Duke Math. J. 42 (1975), 259-269. 
    5. K. Saatkamp, Best Approximation in the Space of Bounded Operators and its Applications, Math. Ann. 250 (1980), 35-54. 
    6. D. T. Yost, Best Approximation and Intersections of balls in Banach spaces, Bull. Austral. Math. Soc. 20 (1979), 258-300. 
    7. D. T. Yost, Approximation by Compact Operators between C(X) Spaces, J. Approx. Theory 49 (1987), 99-109. 

 저자의 다른 논문

  • Cho, Chong-Man (9)

    1. 1993 "ON A SUFFICIENT CONDITION FOR M-IDEAL PROPERTY OF X IN X**" Communications of the Korean Mathematical Society = 대한수학회논문집 8 (3): 383~387    
    2. 1994 "The metric approximation property and intersection properties of balls" Journal of the Korean Mathematical Society = 대한수학회지 31 (3): 467~475    
    3. 1994 "A NOTE ON APPROXIMATION PROPERTIES OF BANACH SPACES" Communications of the Korean Mathematical Society = 대한수학회논문집 9 (2): 293~298    
    4. 1996 "On M-ideal properties of certain spaces of compact operators" Communications of the Korean Mathematical Society = 대한수학회논문집 11 (3): 673~680    
    5. 1998 "A NOTE ON M-IDEALS OF COMPACT OPERATORS" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (4): 683~687    
    6. 2001 "PROXIMINALITY OF CERTAIN SPACES OF COMPACT OPERATORS" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (1): 65~69    
    7. 2001 "A NOTE ON CLARKSONS INEQUALITIES" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (4): 657~662    
    8. 2002 "OPERATORS FROM CERTAIN BANACH SPACES TO BANACH SPACES OF COTYPE q ≥ 2" Communications of the Korean Mathematical Society = 대한수학회논문집 17 (1): 53~56    
    9. 2004 "HEREDITARY PROPERTIES OF CERTAIN IDEALS OF COMPACT OPERATORS" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (3): 457~464    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기